# SDR AALA201705019047

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 70,168 hours, 11,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT NEXT TO M2 LAVATORY IS INOPERATIVE.   REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
